# SDR HALA2018101700505

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION (2 OFF) LOCATIONS AFT OF DOOR 4R AT FLOOR LEVEL 6" AFT OF FRAME 75 AS MARKED. CORROSION REMOVED IAW SRM 51-74-00 PARA 6 A. THRU 6 B.(3) REV 98.00. REMAINING THICKNESS ESTABLISHED ON Z ANGLE IAW SRM 51-74-00 PARA 6B. (6) REV 98.00 FOR BLENDED AREA DIMENSIONS: 2.5" X 1" X 0.030". DAMAGE REASSESSED ON Z ANGLE IAW SRM 51-74-00 PARA 6B. (7) REV 98.00 AND NO LIMITS FOUND IN SRM. CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. "Z" ANGLE REPLACED IAW SRM 51-42-11 REV 98.
